My liver is destroyed from so many coffees and ciggarettes. I even throw up this morning. I’m ■■■■■■ up
can you pick up some milk thistle?
I’m going to get some tomorrow.
Get to a doctor. If your yellow then yeah your liver is focked.
Otherwise …get to a doctor and sort it out! Coffee and cigarettes won’t kill your liver but alcohol will!
Milk thistle is good. It’ll help but simple things…drink less…I know it’s no fun but that is me from now on!
I was told to not to take milk thistle while taking Abilify by my pdoc. I don’t know why.
Medications changed by the liver (Cytochrome P450 2D6 (CYP2D6) substrates)
Interaction Rating: Moderate Be cautious with this combination.
Talk with your health provider.
Some medications are changed and broken down by the liver. Milk thistle might decrease how quickly the liver breaks down some medications. Taking milk thistle along with some medications that are broken down by the liver can increase the effects and side effects of some medications. Before taking milk thistle, talk to your healthcare provider if you take any medications that are changed by the liver.
Some medications that are changed by the liver include imipramine (Tofranil) and amitriptyline (Elavil); antipsychotics such as haloperidol (Haldol), risperidone (Risperdal), and chlorpromazine (Thorazine); beta-blockers such as propranolol (Inderal), metoprolol (Lopressor, Toprol XL), and carvedilol (Coreg); tamoxifen (Nolvadex); and others.
Doesn’t specifically mention Abilify but perhaps it also is changed by the liver.
In the past I was getting some liver damage from Depakote use.
I’m back on Depakote and hopefully my liver is healthy.
Going to check it out soon with a blood test.
Depakote damaged my liver. My pdoc didn’t tell me that the FDA put a black box warning (its most stringent warning) on Depakote for liver and pancreas damage.
I want to stress that if you’re taking Depakote you should not make any changes on your own, but you may want to address this issue with your pdoc.
Yes I am well aware of the dangers to the liver from Depakote use @kindness.
My doctor is on top of things, i don’t act on my own.
This topic was automatically closed 95 days after the last reply. New replies are no longer allowed.